# SDR FDEA2019060311204

- Difficulty date: June 1, 2019
- Submitted: June 6, 2019
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 803
- Aircraft time: 27,976 hours, 15,576 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Main Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK DOOR NOT CLOSED INFLIGHT INDICATION ON  ECAM CLEANED ALL TARGET AND PERFORMED SEVERAL OPS CHECK OF MAIN DECK DOOR IAW MM 52-36-00-00. UNABLE TO  DUPLICATE.  NO HISTORY LAST 99 DAYS, SUSPECT  INTERMITTENTE FAULT.   A/C OK TO CONTINUE.
